# SDR UPS00231340

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Mismanufactured
- Location: Bs 735 - 740
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DUE TO LACK OF EDGE DISTANCE ON FASTENER HOLES ON NEW BS 740 FITTING.  CARRY OUT SKIN SPLICE REPAIR FROM BS 735 TO BS 740 S17R TO S24R.  SKIN SPLICE REPAIR AT BS 735 TO BS 740 T/H STR 17R TO STR 24R CARRIED OUT IAW SMRO EO 2000-001-02 UPS ENGINEERING FILE NR 727-53-2215.
